# SDR RAIA201012310001

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 26,079 hours, 24,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS CAME ON THEN WENT DIM THEN OUT.  MAINTENANCE INSPECTED THE SYSTEM AND REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLIES.  SYSTEM OPS CHECKED GOOD.
